fbpx

Anti Depressants

Visit page Forums Depression Anti Depressants

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #2117
    John SmithJS
    Participant

    Can we talk about the side effects of Anti Depressants.

    I must say they help but of course they cause side effects like sickness, headache, lost of appetite, strange sensations in your body.

     

    The worse is that you have to give up the routine glass of wine after work. I would hope for some tips and support on this matter.

    Should I change the pills or should I change the doctor?

    Spread The Love
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    • This topic was modified 1 year, 6 months ago by John SmithJS.
    • This topic was modified 1 year, 6 months ago by John SmithJS.
    #2180
    Nadya StamatovaCavaMind
    Participant

    Hi JS,

    the side affects are in the first week or two afterwards then is all good.

    I am taking sertraline and i am a whole new person, i feel the test of the food and life again.

    What are you taking?

     

    Spread The Love
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    #2376
    John SmithJS
    Participant

    Thank you for sharing.

    you were right, went through the same and now everything is changing for me and getting back to normal!

    Very exciting news!

    Spread The Love
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    #5976
    Sarah BSarah
    Participant

    There is online psychologists that you can try guys, they are free and flexible and seems to be very useful.

    Fingers crossed

    Spread The Love
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    •  
    •  
Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic. Login or Register